mental-health-icon
Sleeping problem
Unable to sleep for few days doctor prescribed lonazep 0.5 which helped me to sleep however the moment I stoped the medicine I am not able to sleep why this is happening when I don't have any external stress, I go regular to gym... No sleep creating anxiety to me... Please suggest as the above pill is habit forming hence not want to continue...
84 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

U can take for two to three weeks and then can decrease slowly and can be stopped. It will help
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.